# SDR DALA2019102106036

- Difficulty date: June 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346SP
- Part serial: 00008
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: LOWER INBOARD SKIN PANEL DAMAGED FROM BLOWN TIRE.  CA: REPAIRED PER ERA 580502-14 REV ORIGINAL.
